# SDR CALA2018060531357

- Difficulty date: May 24, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7V3
- Aircraft serial: 30464
- Aircraft time: 51,205 hours, 19,085 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE LEFT HORIZONTAL STABILIZER LOWER INSPAR SKIN PANEL AT STAB STA 147.90,  APPROXIMATELY 10.25 INCHES FWD OF REAR SPAR.    REPAIRED THE SKIN PANEL IAW SRM 55-10-01, REPAIR 11.
